I am a 35 year old bi male. Its been just a little over a year since I finished a 28 day treatment of doxycyline for syphilis since it is believed I am allergic to penicillin. My last titer was 8 in august 2012.. I still have swollen lymphnodes in my neck, will they go away or do I need to seek further treatment?
Here is a brief description of what happend. It was determined that I contracted it in april of 2011 after I was tested and started treatment in December 2011. Initially was give z-pack, (another I cant remember) and doxy for 30 days. syphilis test has been the one and only positve test. My initial symptom was rash in my throat and lump on my neck, I thought it was in grown hair and strep, eventually had rash on trunk and bottom of my feet. During and after treatmnet all that went away, but still have swollen lymphnodes, I am tired all the time and my vision gets blurry or I get double vision when I get very tired. I Have all std tests and they were neg. I haven't had a herpes test and don't have any signs unless burning/pain in my penis every month or so counts. I have had a ct scan done to check for cancer and it was fine too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.